# SDR O2GA2015121050101

- Difficulty date: December 5, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N501UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605252
- Aircraft time: 9,954 hours, 7,033 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE FLAPS WOULD NOT RETRACT TO 0*.  DURING FLIGHT ALL OTHER HYD SYS WORKED.  ACFT DIVERTED BACK & AFTER LANDING THE FLAPS WOULD NOT RETRACT TO 0*.  ON POST FLIGHT NOTICED FLAP STUCK IN 7* POSITION.  ACFT WAS INSPECTED & FERRIED WITH THE FLAPS AT 7* TO THE SERVICE CENTER FOR MX.  ACFT IS CURRENTLY IN MX.
